# SDR UALA2013010900156

- Difficulty date: January 8, 2012
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 36,918 hours, 16,190 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS TEST FAILED.  REPLACED EPSU BATTERY AT 10WL POSITION ACP'D OP TEST PER AMM, OKAY.
